# SDR Z6WR0012011

- Difficulty date: October 14, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Filed by: Spirit Aerosystems Inc, repair station Z6WR336Y
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 22,926 hours, 13,416 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part number: 315A2102161
- Condition: Delaminated
- Location: Thrust Reverser
- Part time: 22,926 hours, 13,416 cycles
- Component: Thrust Reverser, Boeing
- Component part number: 315A2295198
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 315A2102-161 BONDED PANEL ASSY HAS 2 VISUAL CRACKS TO THE BAG SIDE. ONE CRACK IS CENTERED 24.0 FROM THE FWD EDGE AND 21.0 FROM THE LOWER EDGE.  CRACK IS 14.0 LONG WITH A HOLE MEASURING 1.00 X .250. THE OTHER CRACK IS CENTERED 36.5 FROM THE FWD EDGE AND 18.0 FROM THE LOWER EDGE.  CRACK MEASURES 6.0 LONG.  THE TOOL SIDE SKIN HAS A HOLE THRU COMMON TO THE HOLE ON THE BAG SIDE AND MEASURES 1.75 X .75.  ULTRASONIC INSPECTION PER NDT MANUAL REVEALS A PUNCTURE OF THE PERF SKIN WITH A DISBOND THAT MEASURES 1.3 X 2.2" ON THE OML AND DISBOND ON THE IML THAT MEASURES 18.7 X 49.8".
